کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
7127663 1461590 2019 6 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Shaped beam scattering by an object with a uniaxial anisotropic inclusion
ترجمه فارسی عنوان
پراکندگی پرتوهای شکل توسط یک جسم با یک گنجایش آنیزوتروپیک یک طرفه
کلمات کلیدی
پراکندگی، پرتو شکل، یک شی با یک انجماد یک طرفه،
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی برق و الکترونیک
چکیده انگلیسی
The differential scattering characteristics of an object having a uniaxial anisotropic inclusion, for incidence of an arbitrarily shaped beam, are theoretically investigated. The scattering problem is solved in a spherical basis by using the boundary conditions, method of moments technique and Schelkunoff's equivalence theorem, which leads to a system of linear equations for the expansion coefficients of the scattered and internal fields when the description of the incident shaped beam is known. The theoretical formulation is reviewed, and the numerical problems are discussed. As examples, for a Gaussian beam, zero-order Bessel beam and Hertzian electric dipole radiation striking a spheroid with a uniaxial anisotropic spheroid inclusion and a circular cylinder with a uniaxial anisotropic circular cylinder inclusion, the normalized differential scattering cross sections are calculated, and the scattering properties are analyzed concisely.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Optics & Laser Technology - Volume 109, January 2019, Pages 84-89
نویسندگان
,,,,